An inverse initial-boundary value problem for the nonlinear Navier–Stokes system in the case of final overdetermination
Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2164-2177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_12_a16,
author = {A. I. Prilepko and I. A. Vasin},
title = {An inverse initial-boundary value problem for the nonlinear {Navier{\textendash}Stokes} system in the case of final overdetermination},
journal = {Differencialʹnye uravneni\^a},
pages = {2164--2177},
year = {1989},
volume = {25},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_12_a16/}
}
TY - JOUR AU - A. I. Prilepko AU - I. A. Vasin TI - An inverse initial-boundary value problem for the nonlinear Navier–Stokes system in the case of final overdetermination JO - Differencialʹnye uravneniâ PY - 1989 SP - 2164 EP - 2177 VL - 25 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_12_a16/ LA - ru ID - DE_1989_25_12_a16 ER -
%0 Journal Article %A A. I. Prilepko %A I. A. Vasin %T An inverse initial-boundary value problem for the nonlinear Navier–Stokes system in the case of final overdetermination %J Differencialʹnye uravneniâ %D 1989 %P 2164-2177 %V 25 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1989_25_12_a16/ %G ru %F DE_1989_25_12_a16
A. I. Prilepko; I. A. Vasin. An inverse initial-boundary value problem for the nonlinear Navier–Stokes system in the case of final overdetermination. Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2164-2177. http://geodesic.mathdoc.fr/item/DE_1989_25_12_a16/